# SDR UPS06547036

- Difficulty date: April 28, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 19,145 hours, 12,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10025
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENTS IN AFT CARGO COMPARTMENT FUSELAGE 1220 BTWEEN STR 25R & 27R.  COMPLIED WITH EA 757-5362-27-A1434 & UPS EO B757-5310-24234.
